Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I started provigil 5 days ago.!/2of 200 in th am. not as tired. then I took the 200 whole dose as I was told. I have been sleepy as usual.I even have had coffee all day.I feel like it really should work. How long does it take to get the full benifit? Is this something I can take the rest of my life? I also have hypothyroidism and take cytomel and synthroid. this fatigue has caused so many problems for me for years I am 45.Does anyone else know if thyroid problems can benifit from provigil?<br>MWM
Reply With Quote
  #2  
Old 09-10-2007, 12:08 AM
Sandi
Guest
 
Posts: n/a
Default profvigil with hypothyroid

I have been on provigil 200 mg for shift work for several months and was taking it only on nights I worked...it was great, kept me awake all night with no side effects. (unfortunately no weight loss either) Just this past month I have developed thyroid problems...hypo with goiter formation and nodules....and one of the main symptoms is overwhelming fatigue. I am undergoing all the tests, radioactive scans etc, so have not been started on thyroid meds yet, however my dr did advise to start taking the provigil daily. I took my family to Disneyland for 5 days last week and was able to keep up with hyperactive 6 and 11 year old boys, even riding Space Mountain several times as well as California Screamin' and walked all over both parks several times each day....the past 2 days I was on tests so didn't take it....wiped out! No energy, no strength, I could do almost nothing! Took provigil again today, half an hour later, I feel awake again! I think it is a great drug, perhaps you are one of the ones who needs a larger dose. Sandi
Reply With Quote
  #3  
Old 09-13-2007, 03:50 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I see a pain management doctor for my fibromyalgia. I also see a hemotologist due to I have low red blood cells and my monocytes and lymhocytes are high, so I have chronic fatigue. I was precribed PROVIGIL<br>and I have been taking it for 3 days now, and if anything at all, I feel drowsy and like I have had quite a few too many drinks! My doctor told me it can take 7-10 days to get the full effect of the medicine and what I am experiencing is a normal side effect. If this drug dos not work, he is going tp give me a drug that he gives to his chemo/cancer patients. I think he said it is Erythopotein, I am not for sure how you spell it. Don't give up until you have given it the full 10 days. <br><br>Best of luck to you<br><br>Holly- Texas
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:29 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.